# SDR RAIA2018091840001

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 41,077 hours, 25,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: O-Ring
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

POSSIBLE FUEL LEAK COMING FROM RT WING. INSPECTED AND FOUND RT WING FUEL TANK ACCESS PANEL 631CB LEAKING. R&R O'RING ON RT WING FUEL TANK ACCESS PANEL 631CB. LEAK CHECK GOOD.
